CONSTRUCTION AND INFERENCES OF THE EFFICIENT FRONTIER IN ELLIPTICAL MODELS

Access this Article

Search this Article

Author(s)

Abstract

In this paper, we construct a confidence region for the efficient frontier assuming the asset returns to be matrix elliptically contoured distributed. Our results extend the findings of Bodnar and Schmid (2009) to the non-normal distributed asset returns. In order to correct the overoptimism of the sample efficient frontier documented in Siegel and Woodgate (2007), the unbiased estimator of the efficient frontier is suggested. Moreover, we derive an exact overall <var>F</var>-test for the efficient frontier in elliptical models.

Journal

  • JOURNAL OF THE JAPAN STATISTICAL SOCIETY

    JOURNAL OF THE JAPAN STATISTICAL SOCIETY 39(2), 193-207, 2009-12-01

    THE JAPAN STATISTICAL SOCIETY

References:  30

Codes

  • NII Article ID (NAID)
    10025992056
  • NII NACSIS-CAT ID (NCID)
    AA1105098X
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    18822754
  • NDL Article ID
    10579218
  • NDL Source Classification
    ZD43(経済--統計)
  • NDL Call No.
    Z76-A259
  • Data Source
    CJP  NDL  J-STAGE 
Page Top